# SDR SWAA2015041538515

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 26,590 hours, 15,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT LENS COVER BROKEN.  R & R LIGHT IAW AMM.
